Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2016, Volume 100, Issue 4, Pages 577–585
DOI: https://doi.org/10.4213/mzm10880
(Mi mzm10880)
 

This article is cited in 12 scientific papers (total in 12 papers)

Simple Finite-Dimensional Right Alternative Superalgebras with Unitary Even Part over a Field of Characteristic $0$

S. V. Pchelintsev, O. V. Shashkov

Financial University under the Government of the Russian Federation, Moscow
References:
Abstract: An algebra obtained by the external adjoining a unit to a nilalgebra is said to be unitary. It is proved that every simple finite-dimensional right alternative superalgebra with unitary even part over a field of characteristic $0$ is associative.
Keywords: simple superalgebra, simple finite-dimensional right alternative superalgebra, unital superalgebra, radical.
Funding agency Grant number
Russian Foundation for Basic Research 14-01-00014
This work was supported by the Russian Foundation for Basic Research under grant 14-01-00014.
Received: 28.06.2015
English version:
Mathematical Notes, 2016, Volume 100, Issue 4, Pages 589–596
DOI: https://doi.org/10.1134/S0001434616090303
Bibliographic databases:
Document Type: Article
UDC: 512.554.5
Language: Russian
Citation: S. V. Pchelintsev, O. V. Shashkov, “Simple Finite-Dimensional Right Alternative Superalgebras with Unitary Even Part over a Field of Characteristic $0$”, Mat. Zametki, 100:4 (2016), 577–585; Math. Notes, 100:4 (2016), 589–596
Citation in format AMSBIB
\Bibitem{PchSha16}
\by S.~V.~Pchelintsev, O.~V.~Shashkov
\paper Simple Finite-Dimensional Right Alternative Superalgebras with Unitary Even Part over a Field of Characteristic~$0$
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 4
\pages 577--585
\mathnet{http://mi.mathnet.ru/mzm10880}
\crossref{https://doi.org/10.4213/mzm10880}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3588879}
\elib{https://elibrary.ru/item.asp?id=27349879}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 4
\pages 589--596
\crossref{https://doi.org/10.1134/S0001434616090303}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000386774200030}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992036367}
Linking options:
  • https://www.mathnet.ru/eng/mzm10880
  • https://doi.org/10.4213/mzm10880
  • https://www.mathnet.ru/eng/mzm/v100/i4/p577
  • This publication is cited in the following 12 articles:
    1. S. V. Pchelintsev, O. V. Shashkov, “Simple right alternative superalgebras”, J. Math. Sci., 284:4 (2024), 527–544  mathnet  crossref
    2. O. V. Shashkov, “Right alternative superalgebras of capacity 1 with strongly alternative even part”, Algebra and Logic, 59:2 (2020), 180–195  mathnet  crossref  crossref  isi
    3. S. V. Pchelintsev, O. V. Shashkov, “Simple right-alternative superalgebras with semisimple even part”, Siberian Math. J., 61:2 (2020), 304–321  mathnet  crossref  crossref  isi  elib
    4. O. V. Shashkov, “Finite-dimensional unital right alternative superalgebras with strongly alternative even part”, Siberian Math. J., 61:5 (2020), 926–940  mathnet  crossref  crossref  isi  elib
    5. O. V. Shashkov, “Ob osnovnoi teoreme Vedderberna dlya pravoalternativnykh superalgebr emkosti $1$”, Sib. elektron. matem. izv., 17 (2020), 1571–1579  mathnet  crossref
    6. S. V. Pchelintsev, O. V. Shashkov, “Linearly generated singular superalgebras”, J. Algebra, 546 (2020), 580–603  crossref  mathscinet  isi  scopus
    7. L. S. I. Murakami, S. V. Pchelintsev, O. V. Shashkov, “Finite-dimensional right alternative superalgebras with semisimple strongly alternative even part”, J. Algebra, 528 (2019), 150–176  crossref  mathscinet  zmath  isi  scopus
    8. S. V. Pchelintsev, O. V. Shashkov, “Simple right-alternative unital superalgebras over an algebra of matrices of order $2$”, Algebra and Logic, 58:1 (2019), 77–94  mathnet  crossref  crossref  isi
    9. S. V. Pchelintsev, O. V. Shashkov, “Singulyarnye 6-mernye superalgebry”, Sib. elektron. matem. izv., 15 (2018), 92–105  mathnet  crossref
    10. S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative unital superalgebras with associative-commutative even part over a field of characteristic zero”, Izv. Math., 82:3 (2018), 578–595  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative unital superalgebras with strongly associative even part”, Sb. Math., 208:4 (2017), 531–545  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. S. V. Pchelintsev, O. V. Shashkov, “Simple $5$-dimensional right alternative superalgebras with trivial even part”, Siberian Math. J., 58:6 (2017), 1078–1089  mathnet  crossref  crossref  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:347
    Full-text PDF :41
    References:58
    First page:18
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025